MAUDE Adverse Event Report: ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL ENSITE X EP SYSTEM DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-01
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the pulmonary vein isolation procedure, it was reported that the system was slow and unable to map smoothly and there were several messages that appeared during system bootup.The computer was rebooted and switched to voxel mode, but the issue did not resolve.The procedure was abandoned with no adverse patient consequences, and subsequently completed later.The dws was replaced and the relevant software and modules were installed.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3.Based on the information provided to abbott and the images submitted, the occurrence of the reported event can be confirmed.The image appear to show that there was a power on sequence symptom related to machine check errors (mce) related to the central processing unit (cpu or processor).The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
Additional information: d9, g2, h2, h3, h6.One ensite x display workstation was received.Based on the returned images, the investigation, and information provided to abbott, the reported event was able to be confirmed, however the root cause was unable to be identified as the returned symptom was not reproduced.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE X EP SYSTEM DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key16570582
Report Number2184149-2023-00063
Device Sequence Number1583958
Product Code DQK
UDI-Device Identifier05415067032171
UDI-Public05415067032171
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K202066
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-01
Device Catalogue NumberENSITE-DWS-01
Device Lot Number7643525
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2023
Supplement Date Received by Manufacturer07/05/2023
07/18/2023
Initial Report FDA Received Date03/19/2023
Supplement Report FDA Received Date07/13/2023
08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown